Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 41-44

Rachid El Kaak, Khalid El Bikri, Rhali Benamar
      A homogenization procedure for geometrically non-linear free vibration analysis of functionally graded circular plates involving the coupling between transverse and in-plane displacements
      Applied Mathematical Sciences, Vol. 10, 2016, no. 41, 2013-2036
      http://dx.doi.org/10.12988/ams.2016.63122

Yury A. Rossikhin, Viktor V. Shitikov
      The hyperbolic model with a small parameter for studying the process of impact of a thermoelastic rod against a heated rigid barrier
      Applied Mathematical Sciences, Vol. 10, 2016, no. 41, 2037-2050
      http://dx.doi.org/10.12988/ams.2016.64157

Aderemi Oluyinka Adewumi, Olawale Joshua Adeleke
      A new model for optimizing waste disposal based on customers' time windows and road attributes
      Applied Mathematical Sciences, Vol. 10, 2016, no. 42, 2051-2063
      http://dx.doi.org/10.12988/ams.2016.63114

Yu. A. Pichugin, O. A. Malafeyev
      Statistical estimation of corruption indicators in the firm
      Applied Mathematical Sciences, Vol. 10, 2016, no. 42, 2065-2073
      http://dx.doi.org/10.12988/ams.2016.64141

Bum Il Hong, Nahmwoo Hahm
      A note on neural network approximation with a sigmoidal function
      Applied Mathematical Sciences, Vol. 10, 2016, no. 42, 2075-2085
      http://dx.doi.org/10.12988/ams.2016.64145

Ahmad Abubaker, Adam Baharum, Mahmoud Alrefaei
      Multi-objective particle swarm optimization and simulated annealing in practice
      Applied Mathematical Sciences, Vol. 10, 2016, no. 42, 2087-2103
      http://dx.doi.org/10.12988/ams.2016.64159

Abdellah Louzimi, Abdellatif El Assoudi, Jalal Soulami, El Hassane El Yaagoubi
      Observer design for a class of Takagi-Sugeno descriptor systems with Lipschitz constraints
      Applied Mathematical Sciences, Vol. 10, 2016, no. 43, 2105-2120
      http://dx.doi.org/10.12988/ams.2016.64142

Mehdi Maziane, El Mehdi Lotfi, Marouane Mahrouf, Khalid Hattaf, Noura Yousfi
      A delayed HIV infection model with specific nonlinear incidence rate and cure of infected cells in eclipse stage
      Applied Mathematical Sciences, Vol. 10, 2016, no. 43, 2121-2130
      http://dx.doi.org/10.12988/ams.2016.63128

Vina Apriliani, Jaharuddin, Paian Sianturi
      Mathematical model of tuberculosis spread within two groups of infected population
      Applied Mathematical Sciences, Vol. 10, 2016, no. 43, 2131-2140
      http://dx.doi.org/10.12988/ams.2016.63130

Zvi Retchkiman Konigsberg
      Computability equivalence of an extended Petri net model
      Applied Mathematical Sciences, Vol. 10, 2016, no. 43, 2141-2156
      http://dx.doi.org/10.12988/ams.2016.64143

F. A. Fawzi, N. Senu, F. Ismail, Z. A. Majid
      A new embedded phase-fitted modified Runge-Kutta method for the numerical solution of oscillatory problems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 44, 2157-2178
      http://dx.doi.org/10.12988/ams.2016.64146

Fouad Ayoub, Abderrazak Farchane, Askali Mohamed, Mostafa Belkasmi, Mohammed Majid Himmi
      Serially concatenated OSMLD codes: design and iterative decoding
      Applied Mathematical Sciences, Vol. 10, 2016, no. 44, 2179-2188
      http://dx.doi.org/10.12988/ams.2016.6387

Lev N. Rabinskiy, Nadezhda P. Shoumova, Sergey I. Zhavoronok
      Analytical mechanics of membrane shells: a review
      Applied Mathematical Sciences, Vol. 10, 2016, no. 44, 2189-2204
      http://dx.doi.org/10.12988/ams.2016.64158